×

zbMATH — the first resource for mathematics

On subgroups of the orthogonal group. (English) Zbl 0080.02204

Keywords:
Group Theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Makoto Abe, Irreduzibilität und absolute Irreduzibilität der Matrizensysteme, Proc. Phys.-Math. Soc. Japan (3) 24 (1942), 769 – 789 (German). · Zbl 0063.00005
[2] É. Cartan, Sur la structure de groupes de transformations finis et continus, Thèse, Paris, 1894. · JFM 25.0638.02
[3] Elie Cartan, Les groupes de transformations continus, infinis, simples, Ann. Sci. École Norm. Sup. (3) 26 (1909), 93 – 161 (French). · JFM 40.0193.02
[4] Hideyuki Iwamoto, On the structure of Riemannian spaces whose holonomy groups fix a null-system, Tôhoku Math. J. (2) 1 (1950), 109 – 135. · Zbl 0041.49602
[5] Deane Montgomery and Hans Samelson, Transformation groups of spheres, Ann. of Math. (2) 44 (1943), 454 – 470. · Zbl 0063.04077
[6] Morio Obata, On \?-dimensional homogeneous spaces of Lie groups of dimension greater than \?(\?-1)/2, J. Math. Soc. Japan 7 (1955), 371 – 388. · Zbl 0067.39701
[7] Shigeo Sasaki, On the influence of the topological structure of Riemannian manifolds upon their holonomy groups, Tôhoku Math. J. (2) 6 (1954), 135 – 148. · Zbl 0058.15904
[8] Hsien-Chung Wang and Kentaro Yano, A class of affinely connected spaces, Trans. Amer. Math. Soc. 80 (1955), 72 – 92. · Zbl 0068.36203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.